# SDR USAA2009050591088

- Difficulty date: April 2, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 62,905 hours, 43,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C5 - MAJOR REPAIR - VERTICAL BEAM WEB CRACKED AT TWO LOCATIONS AT BS 178 BULKHEAD, WL 230-234, RBL 17.1.  REPAIRED VERTICAL BEAM WEB AT BS 178 BULKHEAD, WL 230-234, RBL 17.1 IAW B737 SRM 53-10-08.
